Alert archive / Nebraska / Tornado Warnings in 2009
Tornado Warning 12, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Jun 10, 2009, 12:52 PM MDT for Scotts Bluff County, Sioux County, Nebraska. It was in force for 38 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2009, 12:52 PM MDT (18:52 UTC)
- Expired
- Jun 10, 2009, 1:30 PM MDT
- In force
- 38 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
Counties Scotts Bluff County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 126 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 12:59 PM MDT | FUNNEL CLOUD | 10 Se Mitchell, NE | SPOTTER IN TOWN SEES FUNNEL 10 MILES TO THE SOUTHEAST. |
| Jun 10, 12:59 PM MDT | FUNNEL CLOUD | 6 S Mitchell, NE | ALSO DIME TO NICKLE SIZE HAIL. |
| Jun 10, 12:59 PM MDT | TORNADO | 3 W Scottsbluff, NE | WEST OF SCOTTSBLUFF NEAR HWY 92. |
| Jun 10, 1:15 PM MDT | HAIL 0.25 | 3 S Morrill, NE | HAIL MADE A HALF MILE WIDE PATH ABOUT 3 INCHES DEEP. ROAD CREWS ARE OUT WITH PLOWS. |
| Jun 10, 1:24 PM MDT | HAIL 1 | 5 S Mitchell, NE | UP TO ONE INCH DIAMETER HAIL FELL BETWEEN 124 PM AND 130 PM. |
| Jun 10, 1:33 PM MDT | FUNNEL CLOUD | Gering, NE | ROTATION NOTED ON SOUTH SIDE OF GEARING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 6.9 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KCYS 101852 TORCYS NEC157-165-101930- /O.NEW.KCYS.TO.W.0012.090610T1852Z-090610T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 1252 PM MDT WED JUN 10 2009 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * TORNADO WARNING FOR... SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA... SOUTHEASTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 130 PM MDT * AT 1252 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO NEAR STEGALL...OR 13 MILES WEST OF SCOTTSBLUFF. DOPPLER RADAR SHOWED THIS TORNADO MOVING EAST AT 16 MPH. * LOCATIONS IMPACTED INCLUDE... SCOTTSBLUFF...MITCHELL...SCOTTS BLUFF NATIONAL MONUMENT... TERRYTOWN...GERING...SCOTTSBLUFF AIRPORT...LAKE ALICE...LAKE MINATARE...MINATARE AND MELBETA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 4205 10346 4178 10340 4175 10401 4193 10406 TIME...MOT...LOC 1853Z 260DEG 14KT 4186 10391 $$ JG
4 follow-up statements
000 WWUS55 KCYS 101900 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 100 PM MDT WED JUN 10 2009 NEC157-165-101930- /O.CON.KCYS.TO.W.0012.000000T0000Z-090610T1930Z/ SCOTTS BLUFF NE-SIOUX NE- 100 PM MDT WED JUN 10 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM MDT FOR SOUTHEASTERN SIOUX AND CENTRAL SCOTTS BLUFF COUNTIES... AT 1258 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. THIS STORM WAS LOCATED NEAR STEGALL...OR 11 MILES WEST OF SCOTTSBLUFF...MOVING EAST AT 16 MPH. LOCATIONS IMPACTED INCLUDE... SCOTTSBLUFF...MITCHELL...SCOTTS BLUFF NATIONAL MONUMENT... TERRYTOWN...GERING...SCOTTSBLUFF AIRPORT...LAKE ALICE...LAKE MINATARE...MINATARE AND MELBETA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 4178 10393 4194 10400 4205 10346 4178 10340 TIME...MOT...LOC 1900Z 260DEG 14KT 4186 10387 $$
000 WWUS55 KCYS 101912 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 112 PM MDT WED JUN 10 2009 NEC157-165-101930- /O.CON.KCYS.TO.W.0012.000000T0000Z-090610T1930Z/ SCOTTS BLUFF NE-SIOUX NE- 112 PM MDT WED JUN 10 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM MDT FOR SOUTHEASTERN SIOUX AND CENTRAL SCOTTS BLUFF COUNTIES... AT 111 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. THIS STORM WAS LOCATED NEAR MITCHELL...OR 8 MILES WEST OF SCOTTSBLUFF...MOVING EAST AT 16 MPH. LOCATIONS IMPACTED INCLUDE... SCOTTSBLUFF...MITCHELL...SCOTTS BLUFF NATIONAL MONUMENT... TERRYTOWN...GERING...SCOTTSBLUFF AIRPORT...LAKE ALICE...LAKE MINATARE...MINATARE AND MELBETA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 4178 10393 4194 10400 4205 10346 4178 10340 TIME...MOT...LOC 1912Z 260DEG 14KT 4187 10381 $$ JG@WWASVRWXSTACOUNTY.WWAPROD--
000 WWUS55 KCYS 101920 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 120 PM MDT WED JUN 10 2009 NEC157-165-101930- /O.CON.KCYS.TO.W.0012.000000T0000Z-090610T1930Z/ SCOTTS BLUFF NE-SIOUX NE- 120 PM MDT WED JUN 10 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM MDT FOR SOUTHEASTERN SIOUX AND CENTRAL SCOTTS BLUFF COUNTIES... AT 116 PM MDT...TRAINED WEATHER SPOTTERS AND LAW ENFORCEMENT REPORTED A TORNADO. THIS TORNADO WAS LOCATED NEAR MITCHELL...OR 7 MILES WEST OF SCOTTSBLUFF...MOVING EAST AT 16 MPH. OTHER REPORTS OF A TORNADO ALONG HIGHWAY 92 JUST WEST OF SCOTTSBLUFF. LOCATIONS IMPACTED INCLUDE... SCOTTSBLUFF...SCOTTS BLUFF NATIONAL MONUMENT...TERRYTOWN... GERING...SCOTTSBLUFF AIRPORT...LAKE ALICE...LAKE MINATARE... MINATARE AND MELBETA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 4178 10393 4194 10400 4205 10346 4178 10340 TIME...MOT...LOC 1919Z 260DEG 14KT 4187 10377 $$ JG@WWASVRWXSTACOUNTY.WWAPROD--
000 WWUS55 KCYS 101924 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 124 PM MDT WED JUN 10 2009 NEC157-165-101934- /O.EXP.KCYS.TO.W.0012.000000T0000Z-090610T1930Z/ SCOTTS BLUFF NE-SIOUX NE- 124 PM MDT WED JUN 10 2009 ...THE TORNADO WARNING FOR SOUTHEASTERN SIOUX AND CENTRAL SCOTTS BLUFF COUNTIES EXPIRES AT 130 PM MDT... THE TORNADO WARNING HAS BEEN REISSUED FOR EASTERN SCOTTS BLUFF COUNTY. LAT...LON 4178 10393 4194 10400 4205 10346 4178 10340 TIME...MOT...LOC 1924Z 260DEG 14KT 4187 10375 $$ JG
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 10, 3:53 AM MDT, 8 hours 59 minutes earlier.
Area forecast discussion, Jun 10, 3:53 AM MDT, 8 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 353 AM MDT WED JUN 10 2009 .SHORT TERM...TODAY THRU THU NIGHT...MOIST WSW FLOW ALOFT CONTS TODAY WITH REMAINS OF WEAK UPPER FTR OVER UT/AZ LIFTG ENE ACROSS REGION TODAY. WEAK COOL FRONT SLOWLY SAGGING SWWD INTO FAR SE WY AND SRN NEB PNHNDL EARLY THIS MRNG...SHLD SEE IT STALL OUT ALONG LARAMIE RANGE BY MIDDAY. WITH DECENT CONVERGENCE ALONG THE LARAMIE RANGE TODAY...SHOULD SEE PERHAPS STGST CELLS IN THAT AREA...ALTHO AS THEY MOVE ENE THEY SHOULD WEAKEN TO MOSTLY SHWRS AND WEAK STORMS. KEPT A SCT COVERAGE FOR MOST AREAS TODAY INTO TONIGHT...MODELS NOT DOING TOO WELL ON SPECIFIC AREAS OF PCPN. COOLER MOST AREAS TODAY ESPCLY IN THE EAST. NOT MUCH OF BREAK THIS EVENG WITH FLAT UPPER RDG BUILDG INTO THE AREA BEFORE A PIECE OF THE NEXT UPPER TROF NOW ALONG THE W COAST MOVES INTO THE WRN SXNS LATE TNGT. WILL SEE MORE OF THE SAME ON THU...WITH COOL E/NE UPSLOPE LOW LEVEL FLOW CONTG AS SOME LIFT FROM UPPER SYSTEM PROVIDES AGAIN A SCT COVERAGE OF SHWRS AND SOME TSTMS. .LONG TERM...FRIDAY THROUGH TUESDAY NIGHT...LONG TERM PATTERN CONTINUES TO BE ACTIVE FOR THE REGION THROUGH TUESDAY. 00Z ECMWF AND GFS ARE CONSISTENT WITH KEEPING A GENERAL LONGWAVE TROUGH OVER THE WESTERN US WITH EMBEDDED SHORTWAVES MOVING IN THE SOUTHWESTERLY FLOW. FRIDAY BEGINS AN OVERALL WARMING TREND FOR WYOMING AND NEBRASKA AS THE TROUGH OVER THE WESTERN US DEEPENS AND AMPLIFIES THE RIDGE OVER THE CENTRAL US. A WEAK SHORTWAVE IS PROGGED TO MOVE OVER THE AREA ATOP THE RIDGE LATE IN THE DAY FRIDAY. MAIN AXIS OF INSTABILITY IS FOCUSED IN SOUTHERN PORTIONS OF THE CWA SO WILL SEE A BETTER CHANCE FOR THUNDERSTORMS IN THIS REGION...SOME OF WHICH COULD CONTINUE INTO THE OVERNIGHT HOURS AS THE SHORTWAVE MOVES OVERHEAD FRIDAY NIGHT. SATURDAY WILL BE VERY SIMILAR TO FRIDAY WITH A SHORTWAVE MOVING ACROSS LATER IN THE DAY. MODELS BRING INSTABILITY FURTHER NORTH SO WILL LIKELY SEE MORE WIDESPREAD CONVECTIVE DEVELOPMENT. SUNDAY WILL REMAIN AN ACTIVE DAY FOR SHOWERS AND THUNDERSTORMS AS WARMING TEMPS AT THE SFC COMBINED WITH INCREASING MOISTURE IN SOUTHEASTERLY FLOW KEEPS THE AREA UNSTABLE. FOR MONDAY AND TUESDAY...MODELS DEPICT A STRONGER SFC LEE TROUGH SIGNATURE WITH HIGH PRESSURE OVER THE MOUNTAINS. THIS MEANS WESTERLY WINDS AT THE SFC WILL BE STRONGER OVER THE MOUNTAINS KEEPING THIS AREA SLIGHTLY DRIER...BUT WILL ENHANCE CONVERGENCE OVER THE EASTERN PLAINS INTO THE PANHANDLE WHICH WILL FOCUS THE MAIN THUNDERSTORM ACTIVITY OVER THIS REGION. COULD SEE STRONGER THUNDERSTORMS MONDAY AND TUESDAY AS GFS BRINGS UPPER 50S TO LOWER 60S DEWPOINTS INTO THE PANHANDLE...BUT WILL ONLY MENTION BRIEFLY FOR NOW AS THIS IS STILL A WEEK OUT. OVERALL...THE LONG TERM WILL CONTINUE TO BE WET BUT WARMER. && .AVIATION...MVFR CIGS WILL BE COMMON E OF THE MTNS TODAY...WITH SOME IFR CIGS THIS MRNG IN SPOTS. MVFR/SOME IFR CIGS CONT INTO TNGT WITH SOME AREAS OF IFR FOG FORMING LATE. SHOWERS AND SOME TSTMS WILL BE POSSIBLE THROUGHOUT THE PERIOD AND ACROSS THE REGION. && .FIRE WEATHER...THE DISTRICT REMAINS IN FULL GREEN-UP WITH RECENT RAINS. ADDITIONAL RAIN WILL CONTINUE TO LIMIT FIRE WEATHER CONCERNS THROUGHOUT THE DISTRICT. OVERNIGHT HUMIDITY RECOVERIES WILL BE EXCELLENT THROUGH THE PERIOD. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && LONG TERM...RJM
Hazardous weather outlook, Jun 10, 10:51 AM MDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1051 AM MDT WED JUN 10 2009 WYZ059>070-111700- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- 1051 AM MDT WED JUN 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS SOUTHEAST WYOMING THIS AFTERNOON AND EVENING. SOME STORMS WILL PRODUCE HEAVY RAIN AND SMALL HAIL ESPECIALLY NEAR THE COLORADO BORDER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-111700- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 1051 AM MDT WED JUN 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE WESTERN NEBRASKA PANHANDLE. SOME STORMS IN THE SOUTHERN PANHANDLE WILL PRODUCE HEAVY RAIN AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 10, 12:05 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1205 PM MDT WED JUN 10 2009 WYZ064-066-067-101915- NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK... WHEATLAND...GUERNSEY 1205 PM MDT WED JUN 10 2009 SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE TO THE NORTHEAST AT 30 MPH ACROSS PORTIONS OF SOUTHEAST WYOMING. THE TOWNS THAT HAVE THE BEST CHANCE OF SEEING MEASURABLE PRECIPITATION THROUGH 1 PM WILL BE WHEATLAND AND TORRINGTON.
Local storm report, Jun 10, 12:47 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1247 PM MDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM HAIL 5 S MORRILL 41.89N 103.92W
06/10/2009 E0.25 INCH SCOTTS BLUFF NE TRAINED SPOTTER
&&
BCHAPMANLocal storm report, Jun 10, 12:50 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1250 PM MDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL 8 NNW CHUGWATER 41.86N 104.88W
06/10/2009 E0.25 INCH PLATTE WY TRAINED SPOTTER
HEAVY RAIN.
&&
BCHAPMANLocal storm report, Jun 10, 12:52 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1252 PM MDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL 5 S MORRILL 41.89N 103.92W
06/10/2009 E0.50 INCH SCOTTS BLUFF NE LAW ENFORCEMENT
SOME ROTATION OBSERVED.
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 1:23 PM MDT | Tornado Warning | CYS | Scotts Bluff | 37 min |
| Jun 10, 1:57 PM MDT | Tornado Warning | CYS | Morrill, Scotts Bluff | 33 min |
| Jun 10, 2:07 PM MDT | Tornado Warning | CYS | Scotts Bluff | 23 min |
| Jun 10, 2:09 PM MDT | Tornado Warning | CYS | Scotts Bluff | 36 min |
| Jun 10, 2:23 PM MDT | Tornado Warning | CYS | Morrill, Scotts Bluff | 37 min |
| Jun 10, 2:24 PM MDT | Flash Flood Warning | CYS | Scotts Bluff | 6 hr |
| Jun 10, 2:47 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 33 min |
| Jun 10, 2:55 PM MDT | Tornado Warning | CYS | Morrill | 35 min |
| Jun 10, 3:19 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball, Morrill, Scotts Bluff | 26 min |
| Jun 10, 3:27 PM MDT | Tornado Warning | CYS | Morrill | 33 min |
| Jun 10, 3:51 PM MDT | Flash Flood Warning | CYS | Morrill | 97 min |
| Jun 10, 3:59 PM MDT | Tornado Warning | CYS | Morrill | 31 min |
| Jun 10, 4:29 PM MDT | Tornado Warning | CYS | Morrill | 50 min |
| Jun 10, 5:16 PM MDT | Tornado Warning | CYS | Morrill | 44 min |
| Jun 10, 5:25 PM MDT | Flash Flood Warning | CYS | Morrill, Scotts Bluff | 5 hr |
Nearby
Tornado Warnings in Nebraska, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.